IJPAM: Volume 85, No. 3 (2013)
A COUNTABLE FAMILY OF CONTINUOUS
School of Science
University of Phayao
Phayao, 56000, THAILAND
Abstract. We study weak convergence of implicit iterations for a countable family of continuous pseudocontractive mappings and a nonexpansive mapping in Banach spaces. Moreover, necessary and sufficient conditions for strong convergence to a common fixed point of continuous hemicontractive mappings and a continuous quasi-nonexpansive mapping are given in real Banach spaces. The obtained results extend those announced by many authors.
Received: February 5, 2013
AMS Subject Classification: 47H09, 47H10
Key Words and Phrases: implicit iteration, pseudocontractive mappings, hemicontractive mappings, common fixed points, weak and strong convergence theorems
Download paper from here.
DOI: 10.12732/ijpam.v85i3.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395